Laguerre semigroup and Dunkl operators

Salem Ben Saïd, Toshiyuki Kobayashi, Bent Ørsted

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalCompositio Mathematica
Volume148
Issue4
Pages (from-to)1265-1336
Number of pages72
ISSN0010-437X
DOIs
Publication statusPublished - 2012

Keywords

  • Dunkl operators
  • generalized Fourier transform
  • Coxeter groups
  • Schrödinger model
  • holomorphic semigroup
  • Weil representation
  • Hermite semigroup
  • Hankel transforms
  • Heisenberg inequality
  • rational Cherednik algebra
  • minimal representation

Cite this